Dissolving constraints for Riemannian optimization
Year of publication: |
2024
|
---|---|
Authors: | Xiao, Nachuan ; Liu, Xin ; Toh, Kim-Chuan |
Published in: |
Mathematics of operations research. - Hanover, Md. : INFORMS, ISSN 1526-5471, ZDB-ID 2004273-5. - Vol. 49.2024, 1, p. 366-397
|
Subject: | constraint dissolving | penalty function | Riemannian optimization | unconstrained optimization approaches | Mathematische Optimierung | Mathematical programming | Theorie | Theory | Strafe | Punishment |
-
A reduction method for nonlinear semi-infinite programming based on an exact penalty technique
Mota, Alzira, (2016)
-
Penalty functions based upon a general class of restricted dissimilarity functions
Ghiselli Ricci, Roberto, (2015)
-
A penalty function approach to occasionally binding credit constraints
Brzoza-Brzezina, MichaĆ, (2015)
- More ...
-
An Analytic Center Cutting Plane Method for Semidefinite Feasibility Problems
Sun, Jie, (2002)
-
Peng, Jiming, (2015)
-
Vaccine Appointment Scheduling : The Second Dose Challenge
Bandi, Chaitanya, (2021)
- More ...